Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Got periods on time, had pain during inserting and removing tampon, small fragments of discharge, continuous spotting. Cause?

I started my period on time this month. About 3 days in I was experiencing a slight pain during insertion of a tampon and experienced the same with the removal. After 6 days I noticed the color had changed to more of an orange/red color and small fragments of discharge . I am now on day 10 and have cramps , I m very lethargic and the orange/red color continues. It s not a flow, more of go to the bathroom, wipe, and it s there. I plan on calling in for an appointment tomorrow. Any idea what this may be?
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Radiologist 's  Response
the discharge and pain could be due to genital tract infection( cervicitis / vaginitis) so you can consult a gynaecologist who would take a PAP smear , do the local examination ( par vaginum) and refer you for an ultrasound and prescribe you vaginal pessaries and antibiotics depending on the infection.
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor